View Full Version : Diarrhea as a Side-Effect??


MCate
12-18-09, 06:21 PM
OK, clearly at little TMI for my liking, but has anyone experienced diarrhea/abdominal cramps on Methylin? I've been on only a few days (5 or 6), and missed this morning's dose, only because my pdoc is switching me to Dex.

Again, huge apologies for the TMI-ness of the topic :D

ZiggyFry
01-02-10, 08:56 PM
I remember when I started this I had some problems like this. I didn't have diarrhea too bad (although a little) and I had some abdominal cramps/pain. This only happened for a couple days after upping my dosage (including when I started).

And this is not TMI. I've seen much, much MUUCCHH worse here :P

Sin.Ziggy.

MCate
01-02-10, 10:14 PM
I think I figured it out, Ziggy. I had no appetite, and I suffered a bout of anemia....Been taking my iron supplements & have been fine.....

Peterr
02-04-10, 06:28 AM
Stimulants speed up internal processes :D

Depressants (opiates etc.) slow them down